I ran out of norco script very early i dont get a filled for a little under two weeks. Yes i have an addiction not crazy but high enough 60mg -80mg day. I been talking this for quite some time. I did stop for a while and went on subutex which is suboxone. The withdrawls were terrible and ended jumping back on norco because i was not expecting the wd to be so bad. They worse then any norco/vic wd. Anyway it been 32 hours with no norco- Puking running to the bathroom horrible horrible leg pains. You no how it is. I have klonopin ( never ever abused them, not my cup of tea I like being up not down.) I have tramadol and took for the frist time ever yesterday.Didnt feel high or not even aliitle but it did help the leg pain. I was able to sleep.If i take 100mg for 4 days is there any chance of me having any with drawl from that? I really know nothing about it but it from what i read people say its addicting, it gives them a high, im glad it doesnt make feel that way. I only plan on taking it for 2 more days. has anyone ever done that?
Hello and welcome. I haven't taken tram but I did C/T from 60-80mgs norco and oxy. Taking the tram will only prolong the W/Ds. The klonopin will help, but be very careful. Benzos are b.a.d. The worst of the W/Ds will be over in 4 days IF you stop taking stuff. You shouldn't have additional W/Ds from the
tram (which is an opiate, BTW) for that short of time but again, you're resetting your detox clock by putting more opiates in your body. Many of us here have been through the hell of opiate withdrawal. There is a lot of great information about how to minimize the symptoms, such as the thomas recipe and the amino acid protocol at the bottom of this page. Good luck and take care.
Hi agirl27. I know your pain. I'm tapering off norco right now. I have never taken tramadol before and I'm not sure what it is. I know how it is to take anything to get out of withdrawl pain. It sure is something terrible to go thru. I was also taking 7-8 10mg norco a day. I've tried cold turkey before and just can't seem to get through it. My doc put me on it 2 yrs ago when my youngest was born due to pregnancy complications. Anyway long story short I became addicted to it. I called my doc 10 days ago and asked her for a weening schedule. She gave me one and called in 90 7.5mg norco. That was supposed to last 6 wks, yeah right they were gone in a week. Well I came across some 5mg vicodins and started to ween myself off. Its been 5 days and I'm down to 15mg a day. It hasnt been easy but easier than cold turkey for me. Its different for everyone I guess. Today I actually has a good day. I had some mild discomfort but all in all not too bad. Tomorrow I'm gonna take 10mg for a couple days then 5mg then none. I know I will have some withdrawl pain but I hope its nothing like going cold turkey. I have no idea where my will power is coming from but I'ts there and i'm pretty proud of myself. I know I can do it this time. Trust me my brain keeps telling me to take one more pill, just one more but I will no longer listen to my brain. I'm stronger than that. I also take 10mg flexeril and excedrine migraine and it helps me out some, not alot but definitley some. I also take Benadryl at night to help me sleep. I hope you do well. I feel for you. I know exactly how you feel. You are not alone. There are soooo many people hooked on these devil pills. Its so sad!!!!!! I wish you all the best and everyone out there getting off these demons I pray for you.
Hello everyone.... This is day 2 of no norcos for me. I've been taking them for almost 3 years, about 50 to 70mg a day, on a consistent basis. I have to be at work right now so i've been taking no more than 100mg of tramadol just so i can make it thru my work day. I was wondering if i will have any w/d from the Tramadol. I have Saturday and Sunday to be home and detox and don't plan on taking any tramadol over the weekend. Will that be enough time to get over the worse part of the detox? I can't miss work. I'm royally screwed. Any and all advice would greatly help...thank you all!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.